RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2002, Volume 2, Number 3, Pages 435–475 (Mi mmj60)  

This article is cited in 14 scientific papers (total in 14 papers)

Toric residues and mirror symmetry

V. V. Batyrev, E. N. Materov

Eberhard Karls Universität Tübingen

Abstract: We develop some ideas of Morrison and Plesser and formulate a precise mathematical conjecture, which has close relations to toric mirror symmetry. Our conjecture, we call it the toric residue mirror conjecture, is that the generating functions of intersection numbers of divisors on a special sequence of simplicial toric varieties are power series expansions of some rational functions obtained as toric residues. We expect that this conjecture holds true for all Gorenstein toric Fano varieties associated with reflexive polytopes and give some evidence for that. The proposed conjecture suggests a simple method for computing Yukawa couplings for toric mirror Calabi–Yau hypersurfaces without solving systems of differential equations. We make several explicit computations for Calabi–Yau hypersurfaces in weighted projective spaces and in products of projective spaces.

Key words and phrases: Residues, toric varieties, intersection numbers, mirror symmetry.

DOI: https://doi.org/10.17323/1609-4514-2002-2-3-435-475

Full text: http://www.ams.org/.../abst2-3-2002.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 14M25
Received: March 21, 2002
Language:

Citation: V. V. Batyrev, E. N. Materov, “Toric residues and mirror symmetry”, Mosc. Math. J., 2:3 (2002), 435–475

Citation in format AMSBIB
\Bibitem{BatMat02}
\by V.~V.~Batyrev, E.~N.~Materov
\paper Toric residues and mirror symmetry
\jour Mosc. Math.~J.
\yr 2002
\vol 2
\issue 3
\pages 435--475
\mathnet{http://mi.mathnet.ru/mmj60}
\crossref{https://doi.org/10.17323/1609-4514-2002-2-3-435-475}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1988969}
\zmath{https://zbmath.org/?q=an:1026.14016}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000208593500001}
\elib{http://elibrary.ru/item.asp?id=8379131}


Linking options:
  • http://mi.mathnet.ru/eng/mmj60
  • http://mi.mathnet.ru/eng/mmj/v2/i3/p435

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Szenes A., Vergne M., “Toric reduction and a conjecture of Batyrev and Materov”, Invent. Math., 158:3 (2004), 453–495  crossref  mathscinet  zmath  adsnasa  isi
    2. Karu K., “Toric residue mirror conjecture for Calabi-Yau complete intersections”, J. Algebraic Geom., 14:4 (2005), 741–760  crossref  mathscinet  zmath  isi
    3. Cox D., Dickenstein A., “Codimension theorems for complete toric varieties”, Proc. Amer. Math. Soc., 133:11 (2005), 3153–3162  crossref  mathscinet  zmath  isi
    4. Khetan A., Soprounov I., “Combinatorial construction of toric residues”, Ann. Inst. Fourier (Grenoble), 55:2 (2005), 511–548  crossref  mathscinet  zmath  isi
    5. Borisov L.A., “Higher Stanley-Reisner rings and toric residues”, Compos. Math., 141:1 (2005), 161–174  crossref  mathscinet  zmath  isi
    6. Soprounov I., “Toric residue and combinatorial degree”, Trans. Amer. Math. Soc., 357:5 (2005), 1963–1975  crossref  mathscinet  zmath  isi
    7. Szenes A., Vergne M., “Mixed toric residues and tropical degenerations”, Topology, 45:3 (2006), 567–599  crossref  mathscinet  zmath  isi
    8. Curran R., Cattani E., “Restriction of $A$-discriminants and dual defect toric varieties”, J. Symbolic Comput., 42:1–2 (2007), 115–135  crossref  mathscinet  zmath  isi
    9. Jinzenji M., “Virtual structure constants as intersection numbers of moduli space of polynomial maps with two marked points”, Lett. Math. Phys., 86:2-3 (2008), 99–114  crossref  mathscinet  zmath  adsnasa  isi
    10. Melnikov I.V., Plesser M.R., “A (0,2) mirror map”, Journal of High Energy Physics, 2011, no. 2, 001  crossref  mathscinet  zmath  isi
    11. Trenner T., Wilson P.M.H., “Asymptotic Curvature of Moduli Spaces for Calabi-Yau Threefolds”, J Geom Anal, 21:2 (2011), 409–428  crossref  mathscinet  zmath  isi
    12. Kreuzer M., McOrist J., Melnikov I.V., Plesser M.R., “(0,2) deformations of linear sigma models”, Journal of High Energy Physics, 2011, no. 7, 044  crossref  mathscinet  zmath  isi
    13. Ilarion Melnikov, Savdeep Sethi, Eric Sharpe, “Recent developments in (0,2) mirror symmetry”, SIGMA, 8 (2012), 068, 28 pp.  mathnet  crossref  mathscinet
    14. Honma Y., Manabe M., “Local B-Model Yukawa Couplings From a-Twisted Correlators”, Prog. Theor. Exp. Phys., 2018, no. 7, 073A03  crossref  mathscinet  isi  scopus
  • Moscow Mathematical Journal
    Number of views:
    This page:227
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020